# SDR MWEA99498

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 3915130501
- Condition: Cracked
- Location: Bs 490-498
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 30 LEFT END CAP BRACKET AT STATION 490-498 WAS CRACKED.  MTC REMOVED AND REPLACED END CAP BRACKET.
